# SDR UPS97821823

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT WING T/E, OUTBOARD OF MLG TRUNNION AND FWD OF AUXILIARY SPAR, THE STA 98 FLAP HINGE LWR ATTACH CASTING CRACKED.  REMOVED CRACKED CASTING, FABRICATED REPLACMENT CASTING INSTALLED CASTING PER SRM 51-1-20D, AND SRM 51-3-1.
